# SDR CALA2019120762148

- Difficulty date: December 4, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N878UA
- Make and model: Airbus A319-132
- Aircraft serial: 2371
- Aircraft time: 42,390 hours, 23,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348011420802
- Condition: Corroded
- Location: Service Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER SVC PAL CUTOUT INNER SKIN FWD EDGE FND CORR AT S39L-40L REFER TO NON-ROUTINE NO.9491027 - ORIGINATED BY EMP V906548 - SPEC NO.A3NB-53-3-6185. WATER SVC PNL CUTOUT INNER SKIN DOUBLER (REINFORCEMENT) REPLACED AS PER ECRA 5331-02536 FOR CORROSION DAMAGE WITHOUT ALLOWABLE D AMAGE LIMIT. O/T .0269" R/T .216" & REQ''S RE-INSPECTION PER ECRA 5311-02536 PART 2 STEP 2 OF THE FUSELAGE SKIN AROUND THE (9) AFF ECTED FASTNER HOLES SHOWN IN FIG 6 SHEET 2 BEFORE AC REACHES 432 00 FC. PERFORM INSPECTIONS AT INTEVALS NOT TO EXCEED 27100 FC. REF ECRA 5331-02536 PART 1, ITEM 3.-RE-INSPECTION REQUIRED PER ECRA 5331-02536 PART 2, STEP 2 OF THE FUSELAGE SKIN AROUND THE (9) AFFECTED FASTENER HOLES SHOWN IN FIGURE 6, SHEET 2 BEFORE AIRCRAFT REACHES 43,200 TOTAL FLIGHT CYCLES. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 27,100 FLIGHT CYCLES. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC RECORDS UPDATE ..JF QC REVIEWED. RIR: 27,100 FC T/A: 43,200 TAFC ..JF
